Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

134 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does bikram yoga help to reduce severe acne ?

Doctor Ive been on sotret for the past 2 weeks for severe acne .. But can I do Yoga at 40 degrees Centigrade. Would it affect my skin in any way?
Wed, 20 Apr 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication ,  
Treatment/Therapy
Medical Topics
Dermatologist 's  Response
Hi!

welcome To HealthcareMagic forum,

I've no idea about this particular yoga and its effect,but as far sotret is concerned you need to keep a check of few things.Sotret is isotretinoin (10/20mg) cap....is only given when your liver function test,lipid profile,and counts are normal.You need to keep a check of these at regular intervals.Along with this you should not wear contact lenses,should not donate your blood and should not combine this medicine with any other antibiotic.This is followed till you are on this medication. There is peeling skin and drying of lips with this tablet,so you may need a lip balm too.
In females it is very important that she should not become pregnant during the course of the medicine.
So,i guess this particular yoga should not have any side effect with sotret,but plz keep the above things in mind.I've got wonderful results with sotret in treating my acne patients ,but i don'y believe in yoga curing pimples.

regards,
Dr.chawda
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have severe acne problem. I m on medication. I have been taking Isotroine 10 mg tablets for the past one month. My acne has reduced but it has left dark spots and blemishes all over my face. Will using Kojivit Plus cream help reduce the spots and blemishes?

doctor1 MD

Hi Doctor, I m 19 years old , i had severe problem of acne ....but now which has reduced a lot , but has left behind pits on my face....i use tretin 0.0025% and erytop in case i get pimples again, i wish for flaw less skin , the pits are not too much ...but i wish for flawless skin ....can u please help ..i thought of visiting kaya clinic for the same .....

doctor1 MD

hi i have a problem of acne on my face since i got married. i have taken many antibiotics and they are not reducing sometimes they disappear and suddenly comes out with painful nodes. what should i do iam so worried my face was very clear. iam not pregnant yet its been 2 years of marriage what can be the cause of acne. please help me out thanku Nimra

Recent questions on  Skin care

doctor1 MD

how much time it takes to get normal skin back. i was using betnovate n for few months and when i stopped rashes occured on my skin. i went to doctor he gave me moisrise lotion, cuti soft, dricare soap and novo phane tablet. and told me to come after 15 days. sir, i am quite worried of my skin. so wanted to know how much time it takes to get back normal skin. pls help

doctor1 MD

i applied veet hair remover yesterday on my back. After application i had burning sensation and found red rashs all over. i couldnt sleep whole nite as red rashes are still there and if i pour water it gives burning sensation. i have applied it earlier also but this reaction happened first time. I have taken citrizen in morning. please advice further course of action.

doctor1 MD

Hi Doctor,
I used veet to remove hair below my neck to bust area. Mainly till the bust not on it. Within 2 days it has become itchy and red rashes have appeared . Can you please advice me to cure it. It looks very bad and I have a wedding to attend in 2 weeks. I have no clue what to do. It is such that cannot be hidden either. I use a soap by seba med. And I'm applying clindamycin on rashes. What will help?

doctor1 MD

I have had this rash around the corners of my nose and down the sides of my mouth to just the sides of my chin, I have tried cortisone cream it doesn t work its like little tiny pimples in a little cluster. I even tried calamine lotion that didn t work either.

doctor1 MD

hi, I was just curious if a topical drug that has an alcohol base could enter my bloodstream thus effecting my blood alcohol level. Also can skin care products alcohol base enter the bloodstream if applied to the skin?

doctor1 MD

In mid 50s now and as in the past and still now, every time I have sexual intercourse I breakout with acne . Sometimes painful acne. What is going on and how do I correct this without stopping my sex life?

doctor1 MD

my question is regarding the redness of my skin basically I have a fair skin tone, and my redness occur on my check area s. I follow a proper skin care routine 2 time s facewash ( Himalayan face wash), moisturiser ( Nivea Soft), and using of...